3 days ago I got the pneumonia, flu and hepatitis shot. Starting the next morning I started developing flu-like symptoms, that progressively got worst. The symptoms include a high fever (101-104 degrees), severe muscle and joint pains, vomiting/unable to keep down liquids, sore throat, migraine, etc. I went to the doctor Friday morning and was given tamiflu and told that they would tell me in two days whether or not I had the flu. That night I went to the hospital after a full day of almost a 104 fever. I was given an iv, some medicine and told that i didn't have the flu. They came to the conclusion, after numerous tests, that they didn't know what i had, but that i had a high white blood count meaning I had a infectious somewhere in my body. I didn't realize till today that the arm were i got the pneumonia shot is extremely swollen. I could barely move most of that arm since Friday morning. I mentioned the vaccines to both the doctor and the hospital and no even looked into me possible having a reaction to the vaccines, so I feel slightly ignored about what I think is wrong. I didn't mention the swollen arm at the hospital because I was wasn't think straight with the fever i had, and I am only now really starting to think what I am dealing with is a reaction.
To note, I am 18 and this past winter, after suffering from pneumonia, a tumor was discovered in my lung. This summer I got the benign tumor and a small part of my lung removed. I have an 8 inch scar that lately has been having random pain, which could be due to the nerves coming back.
My question is whether or not what is causing my sickness is a reaction to the pneumonia shot, or perhaps a reaction to a combination of all the shots? Or perhaps is there possibly something else that would cause me to be so sick, taking into account my lung surgery? Can a reaction to a vaccine cause your white blood counts to be high? I am currently on antibiotics, and while the fever is slightly down and I'm not as nauseous, my arm is still very swollen and I'm extremely weak with a headache, what should i be taking or doing to get better. At what time should I return to the doctor?
Sorry if this post is extremely long, I wanted to detail everything because I've been to the doctor and hospital and I am not sure what to do now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.